# SDR SWAA2023072775479

- Difficulty date: June 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FL HAS NINE FASTENERS HOLE ELONGATED.<[01] APPLIED REPAIR TO DAMAGED FASTENERS HOLES AT PANEL #194FL AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED PO#1776837; PO#2012656 AND PO#1738579. APPLIED TOPCOAT ON PANEL #194CR REF B737 AMM 51-21-73-370-803;[02] FINAL INSPECTION; REPAIR AND TOP COAT ACCOMLPLISHED.
